MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ PHENOL RED BROTH WITH LACTOSE AND DURHAM TUBE; CULTURE MEDIA, NON-SELECTIVE AND DIFFERENTIAL

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ PHENOL RED BROTH WITH LACTOSE AND DURHAM TUBE; CULTURE MEDIA, NON-SELECTIVE AND DIFFERENTIAL
Model Number 221867
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: 2178512.Medical device expiration date: unknown.Device manufacture date: unknown.Medical device lot #: 2166405.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that they received bd bbl¿ phenol red broth with lactose and durham tube with contamination - biological contamination -bacterial, fungal, non-viable on two lots.There was two occurrences in this event with no patient impact.The following information was provided by the customer: "customer reports contaminated plates - lot #s2178512 and 2166405.".

Brand Name
BD BBL¿ PHENOL RED BROTH WITH LACTOSE AND DURHAM TUBE
Common Device Name
CULTURE MEDIA, NON-SELECTIVE AND DIFFERENTIAL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15460003
Report Number1119779-2022-01213
Device Sequence Number11525646
Product Code KZI
UDI-Device Identifier10382902218675
UDI-Public(01)10382902218675
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number221867
Device Catalogue Number221867
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown